RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2016, Volume 23, Number 1, Pages 82–96 (Mi da840)  

An algorithm for approximate solution to the Weber problem on a line with forbidden gaps

G. G. Zabudsky, N. S. Veremchuk

Omsk department of S. L. Sobolev Institute of Mathematics, SB RAS, 13 Pevtsov St., 644099 Omsk, Russia

Abstract: The location problem of interconnected facilities on a line with forbidden gaps is considered. The properties of the problem which allow the initial continuous problem to be reduced to the discrete problem are found. The approximate algorithm for solving the problem is developed and the results of computational experiments are presented. Tab. 1, bibliogr. 15.

Keywords: location problem, interconnected facilities, approximate decision.

DOI: https://doi.org/10.17377/daio.2016.23.489

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:1, 136–144

Bibliographic databases:

Document Type: Article
UDC: 519.854
Received: 29.04.2015
Revised: 10.08.2015

Citation: G. G. Zabudsky, N. S. Veremchuk, “An algorithm for approximate solution to the Weber problem on a line with forbidden gaps”, Diskretn. Anal. Issled. Oper., 23:1 (2016), 82–96; J. Appl. Industr. Math., 10:1 (2016), 136–144

Citation in format AMSBIB
\Bibitem{ZabVer16}
\by G.~G.~Zabudsky, N.~S.~Veremchuk
\paper An algorithm for approximate solution to the Weber problem on a~line with forbidden gaps
\jour Diskretn. Anal. Issled. Oper.
\yr 2016
\vol 23
\issue 1
\pages 82--96
\mathnet{http://mi.mathnet.ru/da840}
\crossref{https://doi.org/10.17377/daio.2016.23.489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3555677}
\elib{http://elibrary.ru/item.asp?id=25792214}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 1
\pages 136--144
\crossref{https://doi.org/10.1134/S1990478916010154}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961590053}


Linking options:
  • http://mi.mathnet.ru/eng/da840
  • http://mi.mathnet.ru/eng/da/v23/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:175
    Full text:30
    References:39
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019